# SDR ASAA2018110826821

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 41,959 hours, 12,704 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 32022221
- Part serial: 11124
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 41,964 hours, 12,706 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS REPORTS OF HUNG STARTS WITH LOW EGT AND LOW N2. GROUNDED - YES. REPLACED NR 2 ENGINE 5TH STAGE BLEED AIR CHECK VALVE REF AMM 36-11-02-400-801 AND ACCOMPLISHED INSTALLATION TEST. TEST OK, NO LEAKS NOTED. REMOVED AND REPLACED NR 2 ENGINE SPAR VALVE ACTUATOR REF AMM 28-22-11-400-80.4, INSTALL TESTS OK. OPENED AND CLOSED 3EA CIRCUIT BREAKERS 43305 11-09-2018.
